MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false positive architec b-hcg result generated on an architect i2000sr analyzer for one patient.A new sample was collected, and the result was negative.Both samples were repeated in duplicate on another architect analyzer and generated negative results.The following information was provided: sid (b)(6) initial result = 5051.93 miu/ml; repeat results on other architect ((b)(4)) = <1.20 miu/ml and <1.20 miu/ml.Sid (b)(6) initial result = <1.20 miu/ml; repeat results on other architect ((b)(4)) = <1.20 miu/ml and <1.20 miu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review, and inhouse testing of retained reagent kit lot 25512ud03, which contains the same bulk material and are identical with the likely cause lot except the labeling of the outer package.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.According to information provided the issue occurred due to pre-analysis problem, as the customer did not centrifuge correctly.Ticket trending review did not identify any trends for the likely cause.Device history review did not identify any non-conformances or deviations with the likely cause lot.The overall performance of architect total ss-hcg reagents in the field was reviewed using data gathered from customers worldwide.The median value of the negative patient population tested with the complaint lot is within the established limits and comparable to historical reagent lot performance, which confirms no systemic issue for the lot(s).In-house testing of retained reagent kit lot 25512ud03 was performed.All validity and acceptance criteria were met, demonstrating that the lot is performing acceptably.Based on the investigation, the architect b-hcg reagent lot 25512ud00 is performing as intended as the customer did not centrifuge correctly, no systemic issue or deficiency of the architect b-hcg reagent was identified.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12816367
Report Number3005094123-2021-00210
Device Sequence Number14839915
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2022
Device Model Number7K78-30
Device Catalogue Number07K78-35
Device Lot Number25512UD00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(4); ARC I2000SR INST, 03M74-02, (B)(4)
Patient SexUnknown